# SDR 97ZZZX5197

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64763
- Make and model: Cessna 172P
- Aircraft serial: 17275620
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 055023613
- Condition: Cracked
- Location: Propeller
- Part time: 45 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATIGUE CRACK FOUND IN PROPELLER SPINNER.  45 HOURS TT.
